# SDR CALA2025072907052

- Difficulty date: July 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N69839
- Make and model: Boeing 737924ER
- Aircraft serial: 60316
- Aircraft time: 31,310 hours, 11,520 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074926
- Part serial: 16988
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 31,292 hours, 11,512 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

ON CLIMBOUT LEFT BLEED ZERO PRESSURE NORMAL INDICATIONS ON START AND TAXI DEBRIEF CREW, LOST OF DUCT PRESSURE AT CLIMB OUT #1 ENGINE . (LEFT DUCT ZERO 0) (RIGHT DUCT PRESSUREGHT 50 PSI). ENGINE BEEN THE SOURCE. PREFORMED PNUEMATIC HEALTH CHECK REF. AMM 36-11-00-700-801 FOUND THAT BLEED AIR REGULATOR WAS NOT COMMANDING PRSOV TO OPEN. REMOVED AND REPLACED ENG# 1 BLEED AIR REGULATOR REF. AMM 36-11-03-400-801 LEAK CHECKS GOOD. PERFORMED BLEED AIR CROSSOVER CHECK REF. AMM 36-11-00-710-801 ALL PARAMETERS IN LIMITS. OK FOR SERVICE.
